# SDR SWAA030244

- Difficulty date: February 1, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 22,988 hours, 19,733 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 752179
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT A GRINDING NOISE AND BURNING SMELL AT MID CABIN, TURNED RECIRC FAN OFF AND SMELL DISSIPATED.  REMOVED AND REPLACED RECIRC FAN PER MM.
